# SDR ASAA2015110413642

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,209 hours, 10,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RECALL, GOT MASTER CAUTION LIGHT RT PACK ILLUMINATED.  CAUTION LIGHT GOES OUT UPON RESETTING MASTER CAUTION.  ACFT GROUNDED. PERFORMED PACK TEMP CONT BITE REF FIM 21-62, TASK 801, RT PACK LOGGED TCV FAULT LAST FLT PERFORMED, FIM 21-62, TASK 831 & FAULT CLEARED GROUND VERIFICATION CK GOOD.
